MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE EXP 38MM +4MM OFFSET

EXACTECH, INC. EQUINOXE; GLENOSPHERE EXP 38MM +4MM OFFSET
Model Number 320-08-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 2 months post op initial tsa, this (b)(6) y/o male patient was revised due to dislocation.On (b)(6) 2022, in subject's sleep, jerked arm, and woke up w/ severe pain and was unable to move arm.At clinic visit on (b)(6) 2022, x-rays showed anterior dislocation.Revision scheduled for that night.The case report form indicates this event is definitely not related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13 - equinoxe, humeral stem primary, press fit 13mm 320-38-03 - equinoxe reverse 38mm humeral liner +2.5 320-10-00 - equinoxe reverse tray adapter plate tray +0 320-15-08 - sup/post aug plate, r rs glenoid baseplate.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent closed reduction cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE EXP 38MM +4MM OFFSET
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13445527
Report Number1038671-2022-00160
Device Sequence Number14016069
Product Code KWT
UDI-Device Identifier10885862563705
UDI-Public10885862563705
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-08-38
Device Catalogue Number320-08-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite